MathSciNet Relay Station
MathSciNet bibliographic data
MR742428 (85h:54085) 54H25 (03E35 54A35)
Martin, John R.; Weiss, William Fixed point sets of metric and nonmetric spaces. Trans. Amer. Math. Soc. 284 (1984), no. 1, 337–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement